Acetaminophen/Oxycodone - WHAT DOSE THE APAP STAND FOR ' 5/325 APAP'?

Question is Closed Report Mark as Favorite

Answers (2)

Anonymous

25 Sep 2010

Welcome Steve, You will find this site to be very helpful. Best yet there are a lot of loving, caring and self educated people on here who are willing to be there for you, regardless of your issues.
To answer your question. Oxycodone 5/325 APAP contains 5mg of oxycodone and 325mg of acetaminophen (tylenol). The APAP is medical terminology for acetaminophen and propoxyphene, an abbreviation of sorts.
As I mentioned at the beginning, please use this site often. You will get answers to all your questions and always have support people available. You will also make great friends in whom you can confide. Sable

Votes: +1
christineATU 25 Sep 2010

Very nice reply Sable.

fall queen 25 Sep 2010

Hi pampgh, I don't really understand your answer. Oxycodone w/APAP is generic for percocet 5 (meaning 5 mgs. of oxy) and yes APAP is for acetaminophen. Now this is where you lost me propoxyphene is generic for Darvon. That would mean if he had a script for Darvocet, that would be propoxyphene w/APAP (acetaminophen) Thanks Fall Queen

27 Sep 2010

the dose of acet is 325 mg and the 5 is the amount of oxy, same with vicodins. ASAP is aspirin.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What is the diference between Acetaminophen Hydrocodone bitarate and APAP Hydrocodone bitarate?

I have two different Prescriptions one tablet says Watson 853 and the other says M363, when looking them up one says Acetaminophen Hydrcodone and the ...

2 answers 13 Nov 2009

What is the differnece between IC Oxycodone-acetaminophen 5-325 mg and oxycodone/apap 5-325 mg?

one pill has IP 203 on it, the other is marked 512

2 answers 6 Sep 2011

Percocet 10/325 - which is better dilaudid 4mg or oxycodone/acetaminophen 10-325?

I was taking dilaudid 4mg for over a month and the affects started decreasing and i needed a change. My doctor now change me to ...

1 answer 18 Jan 2012